Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012, Article ID 671942, 7 pages
http://dx.doi.org/10.1155/2012/671942
Research Article

Almost Sure Central Limit Theorem of Sample Quantiles

1College of Mathematics and Information Science, Henan Normal University, Henan Province, Xinxiang 453007, China
2Department of Mathematics and Information Science, Xinxiang University, Henan Province, Xinxiang 453000, China
3Heze College of Finance and Economics, Shandong Province, Heze 274000, China

Received 19 April 2012; Accepted 12 August 2012

Academic Editor: Saralees Nadarajah

Copyright © 2012 Yu Miao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Serfling, Approximation Theorems of Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1980.
  2. S. S. Wilks, Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1962.
  3. R. R. Bahadur, “A note on quantiles in large samples,” Annals of Mathematical Statistics, vol. 37, pp. 577–580, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. F. Xu and Y. Miao, “Limit behaviors of the deviation between the sample quantiles and the quantile,” Filomat, vol. 25, no. 2, pp. 197–206, 2011. View at Publisher · View at Google Scholar
  5. S. F. Xu, L. Ge, and Y. Miao, “On the Bahadur representation of sample quantiles and order statistics for NA sequences,” Journal of the Korean Statistical Society. In press.
  6. G. A. Brosamler, “An almost everywhere central limit theorem,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 3, pp. 561–574, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Schatte, “On strong versions of the central limit theorem,” Mathematische Nachrichten, vol. 137, pp. 249–256, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Peligrad and Q. M. Shao, “A note on the almost sure central limit theorem for weakly dependent random variables,” Statistics & Probability Letters, vol. 22, no. 2, pp. 131–136, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968.
  10. H. A. David and H. N. Nagaraja, Order Statistics, Wiley Series in Probability and Statistics, Wiley-Interscience, John Wiley & Sons, Hoboken, NJ, USA, 3rd edition, 2003. View at Publisher · View at Google Scholar
  11. Y. Miao, Y.-X. Chen, and S.-F. Xu, “Asymptotic properties of the deviation between order statistics and p-quantile,” Communications in Statistics, vol. 40, no. 1, pp. 8–14, 2011. View at Publisher · View at Google Scholar
  12. L. Peng and Y. C. Qi, “Almost sure convergence of the distributional limit theorem for order statistics,” Probability and Mathematical Statistics, vol. 23, no. 2, pp. 217–228, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. S. Hörmann, “A note on the almost sure convergence of central order statistics,” Probability and Mathematical Statistics, vol. 25, no. 2, pp. 317–329, 2005. View at Google Scholar · View at Zentralblatt MATH
  14. B. Tong, Z. X. Peng, and S. Nadarajah, “An extension of almost sure central limit theorem for order statistics,” Extremes, vol. 12, no. 3, pp. 201–209, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH